(34.231.147.28)
Users online: 2404    [ij] [ij] [ij] 
Email id
 

Research Journal of Science and Technology
Year : 2017, Volume : 9, Issue : 3
First page : ( 435) Last page : ( 440)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2017.00076.6

Stability analysis of a viral model with intercellular delay

Karuna B.N.R1,*, Narayan K. Lakshmi1, Reddy B. Ravindra2

1Department of Basic Science and Humanities, Vignan Institute of Technology and Science, Deshmukhi, Hyderabad-508284. TS

2Department of Mathematics, JNTU College of Engineering, Kukatpally, Hyderabad-5000080, TS

*Corresponding Author E-mail: narayan.kunderu@gmail.com

Online published on 12 June, 2018.

Abstract

A three compartment model with healthy cells, infected cells, and free virus has been considered incorporating time delays. We derived the conditions for global asymptotic stability and showed that the chronic infected equilibrium is asymptotically stable for all delay. Numerical simulations are presented to illustrate the results.

Top

Keywords

Compartment model, asymptotic stability, delay, chronic, viral infection.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
554,122,314 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.